Differential Geometry

[151] Gromov-Hausdorff limits of Khler manifolds and algebraic geometry

Simon Donaldson SONG SUN

Differential Geometry mathscidoc:1912.43450

Acta Mathematica, 2014
[ Download ] [ 2019-12-21 11:45:22 uploaded by SONG_SUN ] [ 588 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[152] Khler-Einstein metrics on Fano manifolds. I: Approximation of metrics with cone singularities

Xiuxiong Chen Simon Donaldson SONG SUN

Differential Geometry mathscidoc:1912.43449

Journal of the American Mathematical Society, 28, (1), 183-197, 2015
[ Download ] [ 2019-12-21 11:45:19 uploaded by SONG_SUN ] [ 515 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[153] Khler-Einstein metrics on Fano manifolds. III: Limits as cone angle approaches 2 and completion of the main proof

Xiuxiong Chen Simon Donaldson SONG SUN

Differential Geometry mathscidoc:1912.43448

Journal of the American Mathematical Society, 28, (1), 235-278, 2015
[ Download ] [ 2019-12-21 11:45:16 uploaded by SONG_SUN ] [ 548 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[154] Remarks on the Chern classes of Calabi-Yau moduli

Kefeng Liu Changyong Yin

Differential Geometry mathscidoc:1912.43133

arXiv preprint arXiv:1412.7221, 2014.12
[ Download ] [ 2019-12-21 11:17:32 uploaded by Kefeng_Liu ] [ 407 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[155] A Donaldson type functional on a holomorphic Finsler vector bundle

Huitao Feng Kefeng Liu Xueyuan Wan

Differential Geometry mathscidoc:1912.43126

Mathematische Annalen, 369, 997-1019, 2017.12
[ Download ] [ 2019-12-21 11:17:06 uploaded by Kefeng_Liu ] [ 241 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[156] Remarks on BCOV invariants and degenerations of Calabi-Yau manifolds

Kefeng Liu Wei Xia

Differential Geometry mathscidoc:1912.43123

Science China Mathematics, 62, (1), 171-184, 2019.1
[ Download ] [ 2019-12-21 11:16:57 uploaded by Kefeng_Liu ] [ 512 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[157] Quantum correction and the moduli spaces of Calabi-Yau manifolds

Kefeng Liu Changyong Yin

Differential Geometry mathscidoc:1912.43119

arXiv preprint arXiv:1411.0069, 2014.11
[ Download ] [ 2019-12-21 11:16:43 uploaded by Kefeng_Liu ] [ 432 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[158] Modular invariance and anomaly cancellation formulas in odd dimension

Kefeng Liu Yong Wang

Differential Geometry mathscidoc:1912.43118

Journal of Geometry and Physics, 99, 190-200, 2016.1
[ Download ] [ 2019-12-21 11:16:39 uploaded by Kefeng_Liu ] [ 437 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[159] Levi-Civita Ricci-flat metrics on compact complex manifolds

Jie He Kefeng Liu Xiaokui Yang

Differential Geometry mathscidoc:1912.43115

The Journal of Geometric Analysis, 1-21, 2020.6
[ Download ] [ 2019-12-21 11:16:30 uploaded by Kefeng_Liu ] [ 538 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[160] On family rigidity theorems II

Kefeng Liu Xiaonan Ma

Differential Geometry mathscidoc:1912.43113

arXiv preprint math/9911035, 1999.11
[ Download ] [ 2019-12-21 11:16:24 uploaded by Kefeng_Liu ] [ 412 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[161] Goodness of canonical metrics on the moduli space of Riemann surfaces

Kefeng Liu Xiaofeng Sun Shing-Tung Yau

Differential Geometry mathscidoc:1912.43109

Pure and Applied Mathematics Quarterly, 10, (2), 223-243, 2014.4
[ Download ] [ 2019-12-21 11:16:09 uploaded by Kefeng_Liu ] [ 219 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[162] Adiabatic limits, vanishing theorems and the noncommutative residue

Kefeng Liu Yong Wang

Differential Geometry mathscidoc:1912.43106

Science in China Series A: Mathematics, 52, (12), 2699, 2009.12
[ Download ] [ 2019-12-21 11:15:59 uploaded by Kefeng_Liu ] [ 433 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[163] A geometric heat flow for vector fields

Yi Li Kefeng Liu

Differential Geometry mathscidoc:1912.43104

Science China Mathematics, 58, (4), 673-688, 2015.4
[ Download ] [ 2019-12-21 11:15:53 uploaded by Kefeng_Liu ] [ 461 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[164] Compact K\" ahler manifolds with positive orthogonal bisectional curvature

Huitao Feng Kefeng Liu Xueyuan Wan

Differential Geometry mathscidoc:1912.43100

arXiv preprint arXiv:1710.10240, 2017.10
[ Download ] [ 2019-12-21 11:15:38 uploaded by Kefeng_Liu ] [ 223 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[165] New results on the geometry of the moduli space of Riemann surfaces

Kefeng Liu XiaoFeng Sun Shing-Tung Yau

Differential Geometry mathscidoc:1912.43098

Science in China Series A: Mathematics, 51, (4), 632-651, 2008.4
[ Download ] [ 2019-12-21 11:15:27 uploaded by Kefeng_Liu ] [ 225 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[166] A note on modular forms and generalized anomaly cancellation formulas

Kefeng Liu Yong Wang

Differential Geometry mathscidoc:1912.43097

arXiv preprint arXiv:1109.5794, 2011.9
[ Download ] [ 2019-12-21 11:15:24 uploaded by Kefeng_Liu ] [ 445 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[167] Remarks on the geometry of moduli spaces

Kefeng Liu

Differential Geometry mathscidoc:1912.43096

Proceedings of the American Mathematical Society, 689-695, 1996.3
[ Download ] [ 2019-12-21 11:15:18 uploaded by Kefeng_Liu ] [ 504 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[168] Generalized Ricci flow I: Local existence and uniqueness

Chun-Lei He Sen Hu De-Xing Kong Kefeng Liu

Differential Geometry mathscidoc:1912.43091

151-171, 2008
[ Download ] [ 2019-12-21 11:15:02 uploaded by Kefeng_Liu ] [ 461 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[169] Rigidity theorems on odd dimensional manifolds

Kefeng Liu Yong Wang

Differential Geometry mathscidoc:1912.43090

Pure and Applied Mathematics Quarterly, 5, (3), 1139-1160, 2009.7
[ Download ] [ 2019-12-21 11:15:00 uploaded by Kefeng_Liu ] [ 409 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[170] Geodesic-Einstein metrics and nonlinear stabilities

Huitao Feng Kefeng Liu Xueyuan Wan

Differential Geometry mathscidoc:1912.43087

Transactions of the American Mathematical Society, 371, (11), 8029-8049, 2019
[ Download ] [ 2019-12-21 11:14:51 uploaded by Kefeng_Liu ] [ 235 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[171] On elliptic genera and foliations

Kefeng Liu Xiaonan Ma Weiping Zhang

Differential Geometry mathscidoc:1912.43085

arXiv preprint math/9912175, 1999.12
[ Download ] [ 2019-12-21 11:14:45 uploaded by Kefeng_Liu ] [ 373 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[172] Modular forms and generalized anomaly cancellation formulas

Fei Han Kefeng Liu Weiping Zhang

Differential Geometry mathscidoc:1912.43083

Journal of Geometry and Physics, 62, (5), 1038-1053, 2012.5
[ Download ] [ 2019-12-21 11:14:39 uploaded by Kefeng_Liu ] [ 369 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[173] A remark on weighted Bergman kernels on orbifolds

Xianzhe Dai Kefeng Liu Xiaonan Ma

Differential Geometry mathscidoc:1912.43080

arXiv preprint arXiv:1107.4677, 2011.7
[ Download ] [ 2019-12-21 11:14:31 uploaded by Kefeng_Liu ] [ 443 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[174] Chern forms of holomorphic Finsler vector bundles and some applications

Huitao Feng Kefeng Liu Xueyuan Wan

Differential Geometry mathscidoc:1912.43079

International Journal of Mathematics, 27, (4), 1650030, 2016.4
[ Download ] [ 2019-12-21 11:14:28 uploaded by Kefeng_Liu ] [ 516 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[175] Life-span of classical solutions to hyperbolic geometric flow in two space variables with slow decay initial data

De-Xing Kong Kefeng Liu Yu-Zhu Wang

Differential Geometry mathscidoc:1912.43075

Communications in Partial Differential Equations, 36, (1), 162-184, 2010.11
[ Download ] [ 2019-12-21 11:14:12 uploaded by Kefeng_Liu ] [ 448 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved